Bitte benutzen Sie diesen Identifier, um auf die Ressource zu verweisen: https://oar.tib.eu/jspui/handle/123456789/2663
Dateien zu dieser Publikation:
Datei GrößeFormat 
OWP2009_01.pdf345.93 kBAdobe PDFAnzeigen/Öffnen
Titel: Geometric quantization of integrable systems with hyperbolic singularities
Autor(en): Hamilton, Mark D.Miranda, Eva
Verlagsversion: https://doi.org/10.14760/OWP-2009-01
Erscheinungsjahr: 2009
Publiziert in: Oberwolfach preprints (OWP), Volume 2009-01, ISSN 1864-7596
Verlag: Oberwolfach : Mathematisches Forschungsinstitut Oberwolfach
Abstract: We construct the geometric quantization of a compact surface using a singular real polarization coming from an integrable system. Such a polarization always has singularities, which we assume to be of nondegenerate type. In particular, we compute the effect of hyperbolic singularities, which make an infinite-dimensional contribution to the quantization, thus showing that this quantization depends strongly on polarization.
DDC: 510
Lizenz: This document may be downloaded, read, stored and printed for your own use within the limits of § 53 UrhG but it may not be distributed via the internet or passed on to external parties.
Dieses Dokument darf im Rahmen von § 53 UrhG zum eigenen Gebrauch kostenfrei heruntergeladen, gelesen, gespeichert und ausgedruckt, aber nicht im Internet bereitgestellt oder an Außenstehende weitergegeben werden.
Enthalten in den Sammlungen:Mathematik

Zur Langanzeige


Alle Publikationen in diesem Repository sind urheberrechtlich geschützt soweit nicht anders angegeben.